# SDR ASAA0380314

- Difficulty date: April 14, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 9911842115
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FOUND TRIM AND LOAD FEEL CENTERING SPRING ACTUATOR ATTACH BRACKET IS CRACKED AT FS 1485.  REPLACED BRACKET PER SRM 51-10-3 AND 10-4.  (M)
